# SDR SWIA201332760

- Difficulty date: February 4, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 30,306 hours, 21,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT OVER ROW 4 BURNED OUT.  (FLT 3476)  RELAMPED EMERGENCY LIGHT.
